Sunday, September 27, 2009

morning sickness...

Irritating........

sorry to sound so annoyed and disgusted but seriously this weekend has sucked...well in some ways....now that I sit and think about it so many things have been going on this weekend, I don't even know how to keep it all straight....but first things first!!!!

I don't think that I have ever mentioned this on my blog...but I guess I will now because I am so annoyed......just to start this all off...this is not something that is crazy serious...no need for anyone to get all bent out of shape over.... but I have a benign tumor on my pituitary gland...that I have had since I was 18 years old...yes it has caused me many years of headaches...blood tests... and strange long black hairs growing in some very obscure places...lol seriously this thing is crazy.....
Anyways I was diagnosed many many years ago and the tumor is treated with a medication that I take daily to keep the size down so it will not cause any other damage to my optic nerve..if I didn't take the proper amount of meds daily it would grow very rapidly and could cause some very serious damage...i.e. blindness......however it has been years since I have had an issue with it!

Well that all changed 3 days ago........ughghghguuug.....I couldn't believe me ears.....my receptionist Dorothy came to me on Thurs with the portable phone in hand and said "M Dr Van Umm is on the phone"....now in my head I was thinking oh come on, I don't have time for this today it is just his office...they must have to change my appt.....but something in her eyes said I needed to take this call.........well to my surprise the reply I got to my Hello was a thick dutch male accent saying "Hello Meeechelle...I am so sorry to bother you at work I know you are busy".......boy did that get my attention.........it was actually him....Stan...Dr Van Umm..... he never calls me..............anyways long story short my levels are up...which means there is a threat of growth...which means....well serious business...........

So for the last 3 days and for the next 2 weeks until I can get blood tests again I have to double up on my medication.........one dose at breakfast, one dose at bedtime........uggggghhhh....what I haven't told you is that this stuff makes me throw up.........I have a 3 hr window....meaning if I take my meds at 10pm I hope and pray I don't wake up for a pee break until 1:15am at the earliest........if I do wake up before then, I am definitely paying a visit to the white porcelain toilet........this shit makes me soooo ill....nauseaus.......YUCK.......
So you can imagine what my days have been like when I have been having to take this medication with my breakfast.....yes you can do the math....that 3 hour window....is actually spent driving to work and oh yeah WORKING...........it has been heck.....I have never felt so ill....its not right....I am trying so hard to not let anyone know that this is going on, but man I think they might grab a clue when they assess their haircut.........yikes....lol....I don't think it is that bad but really........this kind of feels like morning sickness with NO reward at the end.......hmmphhhhmm....so I am choosing to think of this as just that....morning sickness....with a reward that we are just not aware of yet.....:)

let's hope because that is the only thing getting my through this..........I don't like to complain but if I was you I would NOT try to contact me anytime between 8am to 12pm for the next couple of weeks...because my patience level is not at it's best..........lol
m :)

6 comments:

Rebekah said...

Ug. I HATE being sick. I'm so sorry@

Dana/WiredDesign said...

OH no! I'm so sorry you're feeling bad! I hope it gets better soon!

Giantspeedbump said...

Wow, that sounds completely crappy - sorry you have to deal with that right now. YUCK.

Life and Adoption! said...

We are adopting too! look forward to following you!
lifeandadoption.blogspot.com

Life and Adoption! said...

by any chance... is the medication Bromocriptine? I had a small pituitary tumor as well, they only found it because of high prolactin I had. I was on that medication for 4 years and an MRI done last month showed it was gone, vanished. The doctor was shocked but I think the medication took care of it?? Who knows. All I know is I'm so glad I don't have to take that med anymore, it made me feel sick, light headed, and it weirdly clogged up my sinuses too! I hope yours disappears too!!!

the "mom" said...

oh shit....
enough is enough eh?
hang in there.

keep me posted
love acj